# SDR 05FDEA01389

- Difficulty date: May 20, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD MOUNT FITTING BOLTS LOWER AND TOP SURFACE OF HOLE HAS LITE CORROSION.  REMOVED AND REPLACED 4 EACH BUSHINGS ON NR 1 ENGINE MOUNT PER A310 SRM 54-51-81 PG 205 AND EA 6-5450-89149.  REMOVED CORROSION ON UPPER AND LOWER SURFACE AND 4 EA BOLT HOLES PER SRM A310 54-51-81 PG 107/108, 109/110.  APPLIED CAD PLATING TO BARE METAL PER PS 01-02-21.  APPLIED TOPCOAT PER A310 SRM 54-51-81 PG 103.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR PER FEDEX GMM 6-2-100.
